# SDR REXA2013082801131

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 24,966 hours, 21,693 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PLANK ACCESS HOLES FOR 540FB AND 540EB HAVE MINOR PITTING AND CORROSION IN NON-CRITICAL REGIONS.  REPAIRED IAW REO 601R-57-21-030.
